It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Smoking Cessation Board Index
Pages: 1Showing 1 - 12 of 12 for stopping chantix after two weeks. (0.065 seconds)


... After I stopped chantix, almost right away I blew up. It is like wearing a fat suit around my middle section. It was a weight gain of about 30 pounds within two weeks. I have been trying everything to loose it but it wont budge. I have never dieted a day in my life and have been a pretty steady 125. ... (2 replies)
... I've read on different websites that a possible side effect to the drug is anxiety attacks. An anxiety attack feels a lot like a heart attack. Your left arm will numb, your legs feel like jelly, there is a lump in your throat and your chest feels stuffy or clogged up. I already have an anxiety disorder, had it since 2001. On my eighth day of taking the med I had a near,... (1 replies)
... ight,grabbing for my chest. I am 39 years old and no heart problems in the past. I had to stopped taken the medication but I am still having the chest pains even two weeks after stopping. So, any ideas? ... (1 replies)

... I wish I could do what you say and work with my doctor but he is the one who wants me to use the chantix and my druggest has even said wait until chantix has been around for awhile. ... (20 replies)
... Of course I will post all details. Two weeks ago I cut one third of each pill and the only side effect was depression for a couple of days. ... (37 replies)
... I took chantix, to quit smoking. I took it for a total of 9 weeks and just stopped taking it at the end of that period. Felt that I didn't need to take it anymore. Unable to sleep well and mental fog most of the day. ... (0 replies)
... I stopped for 7 months the last time and I drank a few alcoholic beverages and I thought I could just have one or two and not effect me. well that was a big mistake on my part. because once an addict, always an addict. ... (5 replies)
Chantix-Anxiety
Jan 9, 2008
... Any better since stopping the med? ... (28 replies)
Chantix
Jun 28, 2007
... e savings from not smoking ... yippee!!! Let us know how you do with cutting back on the med. My DH couldn't tolerate it at all. He stopped the med completely after he'd been on it for right around three weeks. ... (161 replies)
... for a few months now. I started at 150MB twice a day and then after about 6 weeks, my shrink put me up to 200MG twice a day. ... (10 replies)
... Hi, Justme :wave: I'd posted a bit of an update down below, but I just wanted to thank you for your post! Yeah, I'm dealing with some side effects, but not like DH. I'm having trouble with severe nausea if I don't split the pills in half; very, very vivid dreams (this I like :D ); postnasal drip; a dull headache that's been there since I started the first pill; lack of... (9 replies)
Through the haze
Jul 19, 2007
... This also made me keenly aware of what was smoking withdrawal and what was Chantix side effect. ... (8 replies)




Pages: 1

All times are GMT -7. The time now is 11:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!